Please use this identifier to cite or link to this item:
Title: A fixed-frequency pulsewidth modulation based quasi-sliding-mode controller for buck converters
Authors: Tan, Siew-chong
Lai, Y. M.
Tse, C. K. Michael
Cheung, Martin Kin-ho
Subjects: Buck converter
Pulsewidth modulation (PWM)
Quasi-sliding-mode (QSM)
Sliding-mode (SM) control
Issue Date: Oct-2005
Publisher: IEEE
Source: IEEE transactions on power electronics, Nov. 2005, v. 20, no. 6, p. 1379-1392.
Abstract: This paper presents the design and analysis of a fixed-frequency pulsewidth modulation (PWM)-based quasi-sliding-mode voltage controller for buck converters from a circuit design perspective. A practical design approach that aims at systematizing the procedure for the selection of the control parameters is presented. In addition, a simple analog form of the controller for practical realization is provided. The resulting controller exhibits the same structure as a PWM proportional derivative (PD) linear controller, but with an additional component consisting of the instantaneous input voltage and the instantaneous output voltage. Simulation and experimental results show that the performance of the converter agrees with the theoretical design.
Rights: © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holders.
Type: Journal/Magazine Article
DOI: 10.1109/TPEL.2005.857556
ISSN: 0885-8993
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
fixed-frequency_05.pdf2.5 MBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.